Insulin pump rant..

jaydoubleyou23
By jaydoubleyou23 Latest Reply 2013-11-26 23:36:05 -0600
Started 2013-11-16 00:31:01 -0600

I just really have to express my frustration for a minute. I have an omnipod and I have this awful tendency to put it too far back on my leg and my site pops out! I usually notice it right away, but today I thought it was just my site feeling a little sore because my legs have been sore anyways. But I just noticed that the tube is only a little teeny bit in my skin. And it caused me to have this high insulin bubble in my skin! At least it's all fixed now though. :) Has anyone else had anything like this happen ?


5 replies

Silicone eyes
Silicone eyes 2013-11-19 15:19:42 -0600 Report

I got my Tslim about a month ago and have noticed that I can't stick my left side to save my, well you know, Canulla gets all kinked up under my skin. I jokingly blame it on my rock hard abs, but I just need a little more practice.

jaydoubleyou23
jaydoubleyou23 2013-11-19 15:22:28 -0600 Report

Haha that's really funny! I've had that happen a few times too, but that's half the reason I got the omnipod so it inserts itself. I don't know if I would be able to get it right if I had a different pump! Haha